%0 Journal Article
	%A Qianhong Zhang and  Wenzhuan Zhang
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 88, 2014
	%T On the System of Nonlinear Rational Difference Equations
	%U https://publications.waset.org/pdf/9998174
	%V 88
	%X This paper is concerned with the global asymptotic
behavior of positive solution for a system of two nonlinear rational
difference equations. Moreover, some numerical examples are given
to illustrate results obtained.

	%P 702 - 705